# SDR TWAA9817703

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47753
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MC8ADAM CHECK, FOUND ONE INCH CRACK IN HAT SECTION OF LONGERON 2L AT STA 851.  REPAIRED LONGERON 2L AT STA 851 PER SRM 53-02, FIG 18.  CHECK-C 7-26-98 STL.
